共 50 条
- [1] Multiplicity of positive solutions for Sturm-Liouville boundary value problems of fractional differential equations with p-Laplacian [J]. Boundary Value Problems, 2014
- [2] Existence of Concave Positive Solutions for Fractional Sturm-Liouville Boundary Value Problems with p-Laplacian [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 10498 - 10503
- [6] ON POSITIVE SOLUTIONS FOR STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS OF THE FRACTIONAL DIFFERENTIAL EQUATIONS ON THE INFINITE INTERVAL [J]. DYNAMIC SYSTEMS AND APPLICATIONS, 2012, 21 (01): : 147 - 160